# SDR CALA2022121603396

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 58,734 hours, 25,417 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: NA
- Condition: Corroded
- Location: Fr66 And Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR SUPPORT -Y1292 FR66-FR68 CORRODED AT FR66 AND FR68. FLOOR SUPPORT -Y1292 FR66-FR68 REMOVED IAW SRM 51-42-11, FOUND T WC: 41175 STA: ST ENG BFM O BE OUT LIMITS IAW SRM TASK 53-00-14-283-002 L=1.500", W=1.4--" , D=-,078" T93986. RECEIVED NEW FLOOR SUPPORT P/N D5347217220390 BATCH 0004033200 AND INTALLED IAW SRM 51-42-11. EMP: V936636
